Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
Acta Mathematica Sinica, English Series  2017, Vol. 33 Issue (2): 287-300    DOI: 10.1007/s10114-016-5226-8
Articles Current Issue| Next Issue| Archive| Adv Search |
The Estimates of All Homogeneous Expansions for a Subclass of Biholomorphic Mappings Which Have Parametric Representation in Several Complex Variables
Xiao Song LIU1, Tai Shun LIU2
1. School of Mathematics and Statistics, Lingnan Normal University, Zhanjiang 524048, P. R. China;
2. Department of Mathematics, Huzhou Teachers College, Huzhou 313000, P. R. China

  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7